RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 266–272 (Mi de9881)  

Numerical methods

Energy-consistent conservative schemes for a quasilinear transport equation

V. V. Nikishin, N. N. Tyurina, A. P. Favorski

Lomonosov Moscow State University

Full text: PDF file (1315 kB)

English version:
Differential Equations, 1999, 35:2, 268–275

Bibliographic databases:
UDC: 519.63
Received: 26.10.1998

Citation: V. V. Nikishin, N. N. Tyurina, A. P. Favorski, “Energy-consistent conservative schemes for a quasilinear transport equation”, Differ. Uravn., 35:2 (1999), 266–272; Differ. Equ., 35:2 (1999), 268–275

Citation in format AMSBIB
\Bibitem{NikTyuFav99}
\by V.~V.~Nikishin, N.~N.~Tyurina, A.~P.~Favorski
\paper Energy-consistent conservative schemes for a quasilinear transport equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 266--272
\mathnet{http://mi.mathnet.ru/de9881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726410}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 268--275


Linking options:
  • http://mi.mathnet.ru/eng/de9881
  • http://mi.mathnet.ru/eng/de/v35/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019